# SDR ASAA2023103045857

- Difficulty date: October 26, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N954AK
- Make and model: Boeing 737-9
- Aircraft serial: 44104
- Aircraft time: 3,541 hours, 1,017 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 016092
- Condition: Faulty
- Location: E/E Bay
- Part time: 3,596 hours, 1,030 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IN CRUISE FLIGHT, CAPT'S NAV DISPLAY SHOWED VTK AND LOST ALL NAV DATA. FO'S MCDU DEFAULTED TO MENU FOR 30 SECONDS, THEN ALL RETURNED TO NORMAL OPS. GROUNDED - YES. (RESOLVED ON W/O: 1974809 TASKCARD: N/R-00001 ) REMOVED AND REPLACED CAPT FMC REF MM 34-61-02-400-801, OPS NML REF MM 34-61-00-750-803 AND MM 34-61-00-710-801. THIS CLEARS MEL 34-61-01A, REMOVED PLACARD C/N 26044954, SEAMC " PIDDIE " NOTIFIED. FMC SW MOVED TO NORMAL POSITION. OPENED AND CLOSED TWO C/B'S.
